# SDR SWAA2021021121571

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS927 RBL8 WL175. / REMOVED AND REPLACED RAIL IN AFT CARGO BAY BS 887- 947 RBL 8 PER ER 20-03448 REV IR & EA 20-153-02074 REV IR
